# SDR CA110815010

- Difficulty date: August 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED REVENUE OPERATION, THE COCKPIT AND CABIN CREW NOTICED AN ODOR OF HEAT AND ELECTRICS COMING FROM THE OVEN AREA IN GALLEY ONE.  ACFT LANDED SAFELY.  DURING INVESTIGATION, BURNED TERMINAL LUGS AT CB2 (OVEN NR 2) ON THE GALLEY CONTROL PANEL WERE FOUND AS THE ORIGINATING SOURCE OF THE ODOR. THE CAUSE FOR THE BURN WAS MOST PROBABLY A LOOSE SCREW JOINT.   PANEL OR THE CB OR ANY OTHER ATTACHING PARTS HAD BEEN REPLACED IN SERVICE UP TO THE INCIDENT.   ALL AFFECTED PARTS HAVE NOW BEEN REPLACED AND THE ACFT RETURNED TO SERVICE.
